MathSciNet Relay Station
MathSciNet bibliographic data
MR1866874 (2002i:47007) 47A15 (30E05 46E22 47B38)
Alpay, Daniel; Kaptanoğlu, H. Turgay Some finite-dimensional backward-shift-invariant subspaces in the ball and a related interpolation problem. Integral Equations Operator Theory 42 (2002), no. 1, 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement